Mond-Weir type second order minimax mixed integer programming involving generalised (φ, δ)-univex functions Online publication date: Sun, 11-Aug-2013
by Arun Kumar Tripathy; Gayatri Devi
International Journal of Mathematics in Operational Research (IJMOR), Vol. 5, No. 5, 2013
Abstract: In this paper, we presented a pair of Mond-Weir type non-differentiable second order symmetric minimax mixed integer primal and dual problem containing quadratic form. The duality theorems are established under second order (φ, δ)-pseudounivexity assumption. Also self-duality theorem is proved with an example. At the end, several known results are obtained as special cases and a numerical example is developed which validates the model and weak duality theorem.
Online publication date: Sun, 11-Aug-2013
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematics in Operational Research (IJMOR):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com